# SDR DALA1220456818

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID LAV INTERCOSTAL CORRODED BS 1280-1300 RBL 25.  REMOVED CHANNEL BS 1280-1300.   BEGAN INSTALLATION OF RT MID LAV INTERCOSTAL PER DWG 146N5270.  COMPLETED INSTALLATION ON NEW INTERCOSTAL REF DWG 146N5270.
